CALL FOR PAPERS

 
 
Bulletin of Mathematics and Statistics Research (BOMSR) is an International Research Journal (Peer-Reviewed /Refereed) published quarterly by the KY PUBLICATIONS, India Pvt. Ltd.,

Call for papers/Article Submission: Submit your article in MS Word (single document) as an attached mail to editorbomsr@gmail.com  or editorkypublications@gmail.com along with copyright agreement form (click here)

2013 Vol.1.Issue1      
2014 Vol.2.Issue1 Vol.2.Issue2 Vol.2.Issue3 Vol.2.Issue4
2015 Vol.3.Issue1 (Jan-Mar) Vol.3.Issue2
(Apr-Jun)
Vol.3.Issue3
(Jul-Sept.)
Vol.3.Issue 4
(Oct-Dec)
2016 Vol.4.Issue 1
(Jan-March)
Vol.4.Issue2
(Apr-June)
Vol.4.Issue3
(July-Sept.)
Vol.4.Issue4
(Oct-Dec)
2017 Vol.5.Issue 1
(Jan-March)
     


Seminar Proceedings Volume 4 S1.2016 (November)

Proceedings of UGC Sponsored Two Day National Conference on

“RECENT ADVANCES IN MATHEMATICS AND ITS APPLICATIONS”

(RADMAS– 2016)

 17th&18th November, 2016.

Organized by

Department of Mathematics

St. Joseph’s College for Women (Autonomous)

(Reaccredited by NAAC with ‘A’ grade)

Visakhapatnam – 530004, Andhra Pradesh, INDIA

Click Here visit full content